IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/476

Title: First Order Characterizations of Pseudoconvex Functions
Authors: Ivanov, Vsevolod
Keywords: Generalized Convexity
Nonsmooth Function
Generalized Directional Derivative
Pseudoconvex Function
Quasiconvex Function
Invex Function
Nonsmooth Optimization
Solution Sets
Pseudomonotone Generalized Directional Derivative
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 3, (2001), 203p-218p
Abstract: First order characterizations of pseudoconvex functions are investigated in terms of generalized directional derivatives. A connection with the invexity is analysed. Well-known first order characterizations of the solution sets of pseudolinear programs are generalized to the case of pseudoconvex programs. The concepts of pseudoconvexity and invexity do not depend on a single definition of the generalized directional derivative.
URI: http://hdl.handle.net/10525/476
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol27-num3-2001-p203-p218.pdf480.03 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback